Posts Tagged ‘HIT’
Stephan Moll, MD writes (Dec 17, 2014)… The American Society of Hematology (ASH) published last week as part of its Choosing Wisely® campaign two things that physicians dealing with DVT, PE and anticoagulants should avoid [ref 1]. Read the rest of this entry »
Stephan Moll, MD writes…. The treatment of heparin induced thrombocytopenia may require the use of argatroban. Here is the argatroban nomogram used at our institution, the University of North Carolina (UNC) at Chapel Hill.
Disclosure: I have no financial disclosures relevant to this post.
Last updated: June 25th, 2013
A detailed discussion of Heparin-Induced Thrombocytopenia (HIT) written for patients is available on the Clot Connect Patient blog- connect here. We hope that the health care professional will consider this document to be suitable as an information handout to his/her patients with HIT.
The discussion also contains 2 resources for use by the health care provider: Read the rest of this entry »